TARU PUBLICATIONS
Author

Y. Pragathi Kumar

Department of Mathematics, Lam, Guntur, Andhra pradesh, Chalapathi Institute of Engineering and Technology, India

Published papers
1
Citations
0
Views
275
Downloads
128

Publications

1 paper
Open Access Research Article·pp. 77–94·Vol. 26, Issue 1Jan 2023

Multiple eulerian integrals with modified multivariable I-function having general arguments

N. Srimannarayana, Fredric Ayant, Y. Pragathi Kumar, D. K. Pavan Kumar, B. Satyanarayana

Published Online: 31 Jan 2023DOI: 10.47974/JIM-1649

In this paper: Many authors have recently provided a number of expressions for a general Eulerian integrals about the multi-variable H-functions. Inspired by these works, we evaluated here a general class of multi-v...

AbstractReferencesFull Text PDF (310 KB)Views: 275Downloads: 128Citations: 0